Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 762484, 10 pages
http://dx.doi.org/10.1155/2014/762484
Research Article

Stochastic Current of Bifractional Brownian Motion

1School of Statistics, Lanzhou University of Finance and Economics, Lanzhou 730020, China
2Research Center of Quantitative Analysis of Gansu Economic Development, Lanzhou University of Finance and Economics, Lanzhou 730020, China

Received 24 December 2013; Accepted 15 February 2014; Published 2 April 2014

Academic Editor: Baolin Wang

Copyright © 2014 Jingjun Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. N. Kolmogorov, “Wienersche Spiralen und einige andere interessante Kurven im Hilbertschen Raum,” vol. 26, pp. 115–118, 1940. View at Google Scholar · View at MathSciNet
  2. B. B. Mandelbrot and J. W. Van Ness, “Fractional Brownian motions, fractional noises and applications,” SIAM Review, vol. 10, pp. 422–437, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. A. Tudor, “Inner product spaces of integrands associated to subfractional Brownian motion,” Statistics & Probability Letters, vol. 78, no. 14, pp. 2201–2209, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. A. Tudor, “On the Wiener integral with respect to a sub-fractional Brownian motion on an interval,” Journal of Mathematical Analysis and Applications, vol. 351, no. 1, pp. 456–468, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Russo and C. A. Tudor, “On bifractional Brownian motion,” Stochastic Processes and their Applications, vol. 116, no. 5, pp. 830–856, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. M. Xiao and C. A. Tudor, Sample path properties of the bifractional Brownian motion. Math/0606753vl.
  7. F. Flandoli and C. A. Tudor, “Brownian and fractional Brownian stochastic currents via Malliavin calculus,” Journal of Functional Analysis, vol. 258, no. 1, pp. 279–306, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Flandoli, M. Gubinelli, and F. Russo, “On the regularity of stochastic currents, fractional Brownian motion and applications to a turbulence model,” Annales de l'Institut Henri Poincaré Probabilités et Statistiques, vol. 45, no. 2, pp. 545–576, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Flandoli, “On a probabilistic description of small scale structures in 3D fluids,” Annales de l'Institut Henri Poincaré. Probabilités et Statistiques, vol. 38, no. 2, pp. 207–228, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. Flandoli, M. Gubinelli, M. Giaquinta, and V. M. Tortorelli, “Stochastic currents,” Stochastic Processes and their Applications, vol. 115, no. 9, pp. 1583–1601, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Es-Sebaiy and C. A. Tudor, “Multidimensional bifractional Brownian motion: Itô and Tanaka formulas,” Stochastics and Dynamics, vol. 7, no. 3, pp. 365–388, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet